Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Iwaniec - L. Migliaccio - G. Moscariello - A. Passarelli di Napoli

A priori estimates for nonlinear elliptic complexes

created on 28 Jan 2002
modified by moscariel on 09 Dec 2005

[BibTeX]

Published Paper

Inserted: 28 jan 2002
Last Updated: 9 dec 2005

Journal: Advances in Differential Equations
Volume: 8
Number: 5
Pages: 513-546
Year: 2003

Keywords: Non linear degenerate PDE's

Credits | Cookie policy | HTML 5 | CSS 2.1